# SDR SWIA2025051917

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N570GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10111
- Aircraft time: 41,869 hours, 31,420 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED (FLIGHT 5476 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
